# SDR 95ZZZX2158

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Part number: 369D236603
- Condition: Cracked
- Location: Anti-Coll Light
- Part time: 4,350 hours
- Component: 369D23600503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION ON CUSTOMER AIRCRAFT, THE ANTI-COLLISON STROBE LIGHT BRACKET WAS FOUND CRACKED.  REPAIRED ON 337.
